# SDR MALA030332

- Difficulty date: June 19, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 8,254 hours, 8,686 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, LT VERTICAL STABILIZER TO FUSELAGE CLOSING ANGLE CRACKED.  MAINTENANCE REPAIRED PER EO A55027.  REFER TO 409 127862 FOR DETAIL.  A/C RELEASE DATE 7/1/2003.
